# SDR CA011102009

- Difficulty date: October 31, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,536 hours
- Engine: Lyc O235L2C
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS SECOND OCCURANCE OF SAME DEFECT IN 1205 HRS/18 MONTHS.  HAS ALSO OCCURED ON OTHER 152 IN OUR FLEET.  OBSERVED DURING WALK-AROUND BY NEXT PILOT (RUDDER SWINGS FREELY WITHOUT NORMAL RESISTENCE). OUR AMO SAYS THAT BROKEN SPRING COULD INTERFERE WITH FLIGHT CONTROLS DURING FLIGHT.
